Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 20 October 2019

Estimation and Reliability for a Special Type of Semi-Markov Process

Vlad Stefan Barbu1, Alex Karagrigoriou2 & Andreas Makrides3

Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 259–272 · doi.org/10.3844/jmssp.2019.259.272

7,047 accesses4,211 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

This work deals with multi-state systems modelled by means of semi-Markov processes. The sojourn times are seen to be independent not identically distributed random variables and assumed to belong to one of two different general classes of distributions so that the first class is closed under maxima and the second one is closed under minima. We obtain maximum likelihood estimators of the parameters of interest under several estimation schemes and investigate their asymptotic properties. Plug-in type estimators are furnished for various quantities related to the system under study.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Barbu, V. S., Karagrigoriou, A. & Makrides, A. (2019). Estimation and Reliability for a Special Type of Semi-Markov Process. Journal of Mathematics and Statistics, 15(1), 259–272. https://doi.org/10.3844/jmssp.2019.259.272

Licence
CC BY 3.0
Issue
Volume 15, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Estimation and Reliability for a Special Type of Semi-Markov ProcessJournal of Mathematics and Statistics · Volume 15, Issue 1 · pp. 259–272 · CC BY 3.0Download